NAOC Open IR
iras星系大尺度分布的分维
邹振隆1; 邓祖淦2; 夏晓阳3
1991
Source Publication中国科学a辑数学
ISSN1006-9232
Volume000Issue:008Pages:867
Language英语
Document Type期刊论文
Identifierhttp://ir.bao.ac.cn/handle/114a11/41724
Collection中国科学院国家天文台
Affiliation1.中国科学院国家天文台
2.中国科学技术大学
3.天津师范大学
First Author AffilicationNational Astronomical Observatories, Chinese Academy of Sciences
Recommended Citation
GB/T 7714
邹振隆,邓祖淦,夏晓阳. iras星系大尺度分布的分维[J]. 中国科学a辑数学,1991,000(008):867.
APA 邹振隆,邓祖淦,&夏晓阳.(1991).iras星系大尺度分布的分维.中国科学a辑数学,000(008),867.
MLA 邹振隆,et al."iras星系大尺度分布的分维".中国科学a辑数学 000.008(1991):867.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹振隆]'s Articles
[邓祖淦]'s Articles
[夏晓阳]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹振隆]'s Articles
[邓祖淦]'s Articles
[夏晓阳]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹振隆]'s Articles
[邓祖淦]'s Articles
[夏晓阳]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.